# SDR UALA2011101005469

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 61,381 hours, 21,669 cycles
- Engine: Pwa PW2037
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER LIFE VEST IS MISSING.  SEAT TO BE RENDERED INOP UNTIL LIFE VEST REPLACED.   DEFERRED PER SAMC.  REPLACED OBSERVER LIFE VEST.
